Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 112, NWS Austin/San Antonio, TX

May 10, 20135 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 10, 2013, 5:59 AM CDT for 5 counties in Texas. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2013, 5:59 AM CDT (10:59 UTC)
Expired
May 10, 2013, 6:45 AM CDT
In force
46 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon

Counties Bandera County, TX, Bexar County, TX, Comal County, TX, Kendall County, TX, Kerr County, TX

The radar

The Austin/San Antonio radar (KEWX), 83 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 5:59 AM CDTHAIL 0.5Kerrville, TXPEA TO HALF INCH HAIL.
May 10, 5:59 AM CDTHAIL 17 S Kerrville, TXPEA TO QUARTER SIZE HAIL.
May 10, 6:29 AM CDTHAIL 0.253 N Comfort, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 11.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1373 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1373 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
2244 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WUUS54 KEWX 101059
SVREWX
TXC019-029-091-259-265-101145-
/O.NEW.KEWX.SV.W.0112.130510T1059Z-130510T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 AM CDT FRI MAY 10 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BANDERA COUNTY...
  NORTHWESTERN BEXAR COUNTY...
  EXTREME WEST CENTRAL COMAL COUNTY...
  SOUTHERN KENDALL COUNTY...
  SOUTHEASTERN KERR COUNTY...

* UNTIL 645 AM CDT.

* AT 555 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM
  WAS LOCATED NEAR KERRVILLE STATE PARK...OR NEAR KERRVILLE...AND
  MOVING EAST AT 50 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE CAMP VERDE...CENTER POINT...
  CYPRESS CREEK...COMFORT...WARING...WELFARE...NELSON CITY...
  SISTERDALE...WALNUT GROVE...BOERNE...KREUTZBERG...FAIR OAKS
  RANCH...LEON SPRINGS AND BERGHEIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 2998 9853 2964 9863 2977 9903 2990 9926
      3007 9921
TIME...MOT...LOC 1059Z 286DEG 43KT 2996 9912

$$
1 follow-up statement
672 
WWUS54 KEWX 101123
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
623 AM CDT FRI MAY 10 2013

TXC019-029-091-259-265-101145-
/O.CON.KEWX.SV.W.0112.000000T0000Z-130510T1145Z/
KENDALL TX-KERR TX-BEXAR TX-BANDERA TX-COMAL TX-
623 AM CDT FRI MAY 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR EXTREME WEST CENTRAL COMAL...NORTHEASTERN BANDERA...NORTHWESTERN
BEXAR...SOUTHEASTERN KERR AND SOUTHERN KENDALL COUNTIES...

AT 618 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
LOCATED NEAR NELSON CITY...OR 6 MILES SOUTH OF COMFORT...MOVING EAST
AT 50 MPH.

SOME LOCATIONS IN THE WARNING AREA INCLUDE WELFARE...SISTERDALE...
CROWN...WALNUT GROVE...BOERNE...KREUTZBERG...CASCADE CAVERNS...SCENIC
OAKS...FAIR OAKS RANCH...LEON SPRINGS AND BERGHEIM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED SOUTH OF KERRVILLE 
WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 2998 9853 2964 9863 2977 9903 2990 9926
      3007 9921
TIME...MOT...LOC 1122Z 286DEG 43KT 2988 9882

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:45 AM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, May 10, 3:45 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
345 AM CDT FRI MAY 10 2013

.SHORT TERM (TODAY THROUGH SATURDAY)...
BRIEF LULL IN CONVECTION EARLY THIS MORNING ACROSS S CENTRAL TX.
HOWEVER REMNANT OUTFLOW BOUNDARIES FROM LAST NIGHTS STORMS/AN
APPROACHING COLD FRONT...S-SELY 25-35 KNOT LOW LEVEL INFLOW...AS
WELL AS UPPER AIR DISTURBANCES WILL CONTINUE STRONG CHANCES FOR
ORGANIZED CONVECTION THROUGHOUT THE DAY. ALREADY STRONG NEW
CONVECTION SKIRTING THE FAR NWRN CWA IN VICINITY OF AN OLD OUTFLOW
BOUNDARY. EXPECTED THE CONVECTION TO SINK/DEVELOP SOUTHWARD INTO
THE CWA DURING THE DAY WITH THE COLD FRONT. THERE WILL BE A
CONTINUED THREAT OF SEVERE STORMS AS AIRMASS REMAINS MODERATELY
UNSTABLE WITH MAIN THREAT BEING LARGE HAIL. SCATTERED POST FRONTAL
SHOWERS/ STORMS TONIGHT INTO SATURDAY WITH THE HIGHEST POPS ACROSS
THE SRN CWA...AS MORE STABLE AIR FILTERS INTO THE NRN CWA.
SLIGHTLY COOLER TONIGHT AND SATURDAY BEHIND THE FRONT AS WINDS
SHIFT TO NELY.

&&

.LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...
DECREASING RAIN CHANCES SATURDAY NIGHT INTO SUNDAY AS THE UPPER
LOW TO THE WEST SINKS SOUTHWARD AND THE DISTURBANCES PASS FURTHER
SOUTH ACROSS DEEP SOUTH TEXAS...ALTHOUGH THE RIO GRANDE PLAINS
COULD STILL SEE ISOLATED STORMS DEVELOP OVER THE MEXICAN MOUNTAINS
AND CROSS THE RIO GRANDE BEFORE DISSIPATING. RAINS CHANCES INCREASE
AGAIN BY MONDAY NIGHT INTO TUESDAY AS THE UPPER LOW OVER MEXICO
BEGINS TO LIFT NEWD ACROSS SOUTH TEXAS...TAPERING OFF FROM THE
WEST WEDNESDAY-WEDNESDAY NIGHT AS A RIDGE BUILDS IN FROM THE WEST
BEHIND THE EJECTING LOW/TROF. NO POPS AND WARMER TEMPERATURES THURSDAY-
FRIDAY OF NEXT WEEK AS UPPER RIDGE KEEPS SOUTH TEXAS UNDER GENERAL
SUBSIDENCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  61  80  58  83 /  60  30  20  10  -
AUSTIN BERGSTROM INTL AIRPORT  81  60  79  55  82 /  60  30  20  10  -
NEW BRAUNFELS MUNI AIRPORT     83  62  80  57  83 /  60  30  30  10  10
BURNET MUNI AIRPORT            79  59  79  55  81 /  60  30  20  10  -
DEL RIO INTL AIRPORT           91  67  82  64  85 /  30  50  40  20  20
GEORGETOWN MUNI AIRPORT        79  60  79  55  81 /  60  30  20  -   -
HONDO MUNI AIRPORT             85  64  79  59  83 /  50  40  30  10  10
SAN MARCOS MUNI AIRPORT        82  61  79  57  81 /  60  30  20  10  -
LA GRANGE - FAYETTE REGIONAL   83  65  80  61  83 /  50  30  30  10  10
SAN ANTONIO INTL AIRPORT       82  63  79  59  82 /  60  40  30  10  10
STINSON MUNI AIRPORT           83  64  81  61  82 /  60  40  30  10  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...05
SYNOPTIC/GRIDS...01
Hazardous weather outlook, May 10, 4:33 AM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
433 AM CDT FRI MAY 10 2013

TXZ171>173-183>194-202>209-217>225-228-110945-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
433 AM CDT FRI MAY 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THE COMBINATION OF UPPER AIR DISTURBANCES INTERACTING WITH A COLD
FRONT...AND AN UNSTABLE AIRMASS IN THE LOW LEVELS WILL RESULT IN
SCATTERED TO NUMEROUS STRONG THUNDERSTORMS ACROSS THE REGION TODAY
INTO THIS EVENING. SOME OF THESE STORMS WILL BE SEVERE WITH THE
PRIMARY THREAT OF LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, May 10, 12:40 AM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1240 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     HAIL             12 SW KERRVILLE         29.92N  99.28W
05/09/2013  E0.75 INCH       KERR               TX   BROADCAST MEDIA

            HAIL COVERED HWY 16 TWELVE MILES SOUTHWEST OF
            KERRVILLE. LARGEST HAIL WAS PENNY SIZE.

&&

EVENT NUMBER EWX1300393

BF
Special weather statement, May 10, 1:16 AM CDT, 4 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
116 AM CDT FRI MAY 10 2013

TXZ209-225-100645-
FAYETTE-LAVACA-
116 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAVACA AND EASTERN
FAYETTE COUNTIES UNTIL 145 AM CDT...

AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROUND TOP TO 6 MILES
SOUTHWEST OF LA GRANGE TO 7 MILES EAST OF MOULTON...AND MOVING EAST
AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SCHULENBURG...
  FAYETTEVILLE...
  MORAVIA...
  SWISS ALP...
  HIGH HILL...
  AMMANNSVILLE...
  HACKBERRY...
  MULLINS PRAIRIE...
  DUBINA...
  HOLMAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2964 9686 2959 9683 2959 9680 2957 9679
      2948 9712 2983 9700 3011 9663 2997 9657
      2995 9657
TIME...MOT...LOC 0616Z 252DEG 23KT 3008 9661 2986 9690
          2959 9699
Special weather statement, May 10, 3:52 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT FRI MAY 10 2013

TXZ183-100915-
VAL VERDE-
352 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE COUNTY UNTIL 415 AM
CDT...

AT 347 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR JUNO...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN VAL VERDE COUNTY.

LAT...LON 3026 10071 2999 10072 3000 10094 3005 10111
      3023 10112
TIME...MOT...LOC 0852Z 269DEG 32KT 3014 10100
Special weather statement, May 10, 4:23 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
423 AM CDT FRI MAY 10 2013

TXZ183-184-101015-
EDWARDS-VAL VERDE-
423 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND WESTERN EDWARDS
COUNTIES UNTIL 515 AM CDT...

AT 420 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF FLOUR MILLS...OR 10 MILES NORTH
OF LOMA ALTA...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  FLOUR MILLS...
  VINEGARONE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3010 10038 2982 10042 2999 10090 3017 10087
TIME...MOT...LOC 0923Z 280DEG 27KT 3006 10078
Special weather statement, May 10, 4:24 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
424 AM CDT FRI MAY 10 2013

TXZ184-185-101015-
EDWARDS-REAL-
424 AM CDT FRI MAY 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REAL AND NORTHERN
EDWARDS COUNTIES UNTIL 515 AM CDT...

AT 420 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF ROCKSPRINGS...MOVING EAST
AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCKSPRINGS...
  DEVILS SINKHOLE STATE NATURAL AREA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3024 9993 2995 9996 3001 10027 3010 10047
      3027 10044
TIME...MOT...LOC 0924Z 280DEG 27KT 3017 10034
Local storm report, May 10, 5:38 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
538 AM CDT FRI MAY 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 AM     HAIL             11 ENE ROCKSPRINGS      30.08N 100.04W
05/10/2013  E0.25 INCH       EDWARDS            TX   COCORAHS

            COCORAHS REPORT

&&

EVENT NUMBER EWX1300394

JDS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:09 PM CDTSpecial Weather StatementEWXDimmit66 min
May 9, 7:32 PM CDTSpecial Weather StatementEWXMason73 min
May 9, 7:35 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick55 min
May 9, 7:55 PM CDTSpecial Weather StatementEWXReal80 min
May 9, 8:03 PM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real72 min
May 9, 8:07 PM CDTSevere Thunderstorm WarningEWXGillespie, Llano68 min
May 9, 8:16 PM CDTTornado WarningEWXEdwards, Kerr, Real44 min
May 9, 8:19 PM CDTTornado WarningEWXGillespie56 min
May 9, 8:28 PM CDTSpecial Weather StatementEWXMaverick47 min
May 9, 9:04 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kendall, Kerr, Real56 min
May 9, 9:09 PM CDTTornado WarningEWXGillespie51 min
May 9, 9:36 PM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall54 min
May 9, 9:58 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr47 min
May 9, 10:14 PM CDTSevere Thunderstorm WarningEWXBlanco, Comal, Hays, Kendall61 min
May 9, 10:27 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr48 min
May 9, 10:55 PM CDTSevere Thunderstorm WarningEWXBexar, Caldwell, Comal, Guadalupe, Hays65 min
May 9, 11:24 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Gonzales, Guadalupe, Hays51 min
May 9, 11:44 PM CDTSpecial Weather StatementEWXGuadalupe46 min
May 9, 11:51 PM CDTSevere Thunderstorm WarningEWXCaldwell, Gonzales, Guadalupe54 min
May 10, 12:31 AM CDTSpecial Weather StatementEWXFayette44 min
May 10, 1:16 AM CDTSpecial Weather StatementEWXFayette29 min
May 10, 3:05 AM CDTSevere Thunderstorm WarningEWXVal Verde25 min
May 10, 3:52 AM CDTSpecial Weather StatementEWXVal Verde23 min
May 10, 4:23 AM CDTSpecial Weather StatementEWXEdwards52 min
May 10, 4:24 AM CDTSpecial Weather StatementEWXEdwards51 min
May 10, 4:49 AM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Real41 min
May 10, 5:27 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr33 min
May 10, 6:40 AM CDTSpecial Weather StatementEWXMedina50 min
May 10, 6:47 AM CDTSpecial Weather StatementEWXComal, Hays43 min
May 10, 7:17 AM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina43 min
May 10, 7:41 AM CDTSevere Thunderstorm WarningEWXCaldwell, Comal, Guadalupe, Hays49 min
May 10, 7:53 AM CDTSevere Thunderstorm WarningEWXBexar, Guadalupe, Wilson52 min
May 10, 8:30 AM CDTSpecial Weather StatementEWXWilson45 min
May 10, 8:38 AM CDTSpecial Weather StatementEWXFayette37 min
May 10, 8:42 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales48 min
May 10, 9:09 AM CDTSpecial Weather StatementEWXLavaca51 min
May 10, 9:14 AM CDTSevere Thunderstorm WarningEWXLavaca46 min
May 10, 9:22 AM CDTSpecial Weather StatementEWXDeWitt38 min
May 10, 9:32 AM CDTSpecial Weather StatementEWXLavaca43 min
May 10, 1:03 PM CDTSpecial Weather StatementEWXGonzales42 min
May 10, 1:41 PM CDTSpecial Weather StatementEWXTerrell34 min
May 10, 1:44 PM CDTSpecial Weather StatementEWXLavaca46 min
May 10, 2:07 PM CDTSpecial Weather StatementEWXVal Verde38 min
May 10, 2:48 PM CDTSpecial Weather StatementEWXVal Verde42 min
May 10, 3:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
May 10, 3:54 PM CDTSpecial Weather StatementEWXVal Verde51 min
May 10, 4:07 PM CDTSpecial Weather StatementEWXReal53 min
May 10, 4:30 PM CDTSpecial Weather StatementEWXKinney45 min
May 10, 4:46 PM CDTSpecial Weather StatementEWXMedina44 min
May 10, 4:56 PM CDTSpecial Weather StatementEWXVal Verde49 min
May 10, 5:06 PM CDTSpecial Weather StatementEWXBurnet39 min
May 10, 5:15 PM CDTSpecial Weather StatementEWXBandera, Kinney, Uvalde45 min
May 10, 5:20 PM CDTSevere Thunderstorm WarningEWXVal Verde40 min
May 10, 5:28 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde62 min
May 10, 5:38 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina52 min
May 10, 5:40 PM CDTSpecial Weather StatementEWXKinney50 min
May 10, 5:42 PM CDTSpecial Weather StatementEWXBurnet48 min
May 10, 5:54 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde66 min
May 10, 5:59 PM CDTSpecial Weather StatementEWXLlano46 min
May 10, 6:05 PM CDTSevere Thunderstorm WarningEWXBurnet40 min
May 10, 6:07 PM CDTSpecial Weather StatementEWXKendall53 min
May 10, 6:12 PM CDTSevere Thunderstorm WarningEWXMedina, Uvalde48 min
May 10, 6:16 PM CDTSevere Thunderstorm WarningEWXLlano44 min
May 10, 6:23 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina67 min
May 10, 6:33 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala57 min
May 10, 6:39 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr51 min
May 10, 6:40 PM CDTSevere Thunderstorm WarningEWXBurnet, Llano50 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.